On n-dimensional additive moduli and Diophantine approximations

Alexander Ostrowski

Acta Arithmetica (1964)

  • Volume: 9, Issue: 4, page 391-416
  • ISSN: 0065-1036

How to cite

top

Ostrowski, Alexander. "On n-dimensional additive moduli and Diophantine approximations." Acta Arithmetica 9.4 (1964): 391-416. <http://eudml.org/doc/207493>.

@article{Ostrowski1964,
author = {Ostrowski, Alexander},
journal = {Acta Arithmetica},
keywords = {number theory},
language = {eng},
number = {4},
pages = {391-416},
title = {On n-dimensional additive moduli and Diophantine approximations},
url = {http://eudml.org/doc/207493},
volume = {9},
year = {1964},
}

TY - JOUR
AU - Ostrowski, Alexander
TI - On n-dimensional additive moduli and Diophantine approximations
JO - Acta Arithmetica
PY - 1964
VL - 9
IS - 4
SP - 391
EP - 416
LA - eng
KW - number theory
UR - http://eudml.org/doc/207493
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.